# SDR AALA202411198977

- Difficulty date: September 3, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING PER EA 357766, THE RIGHT HAND CONTINUITY FITTING NEEDS TO BE REPLACED. BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EA 357766.
